In the mid 90's I started experiencing very odd symptoms. Later I realized that the symptoms had started much earlier than that,but I had not associated them with each other.
I was dizzy all the time. For lack of a better description it was like being drunk. I was nauseous, my head was spinning,I fell down alot,bumped into walls,started developing panic and anxiety attacks,and it was taking it's toll on my marriage.
By 2005 I was seriously contemplating suicide in order for it all to go away. I could no longer function,I could no longer do menial chores,work,look after my family...
The doctors I saw diagnosed me with everything from bi-polar to having M.S. They even treated me as if I had M.S...the pills, everything. They gave me pills for everything and I was only getting worse.
I was constantly in and out of the hospital. For 2 weeks straight I was there every night ! They would sit me in front of a large fan to cool off...it seemed to be ok at the time, but later it would be worse.
My husband was at his wits end. He left for a month,sleeping in our van outside his office.
The doctors sent me to all sorts of specialists and had me on all sorts of pills. Psychiatrists told me that I was suffering from depression and urged me to make serious life changes. They ALL blamed it on my dear hubby. One doctor came right out and said to leave him ! He said that hubby was the cause of my problems,he said that if I left him then I would feel much better....so I left...I just couldn't handle those terrible feelings anymore. I sat hubby down and told him that I HAD to leave for awhile,but that I would return when the symptoms started to go away. He agreed. He said that he loved me and that he wanted what was best for me and for the kids. We knew it was hardest on the children,so I packed up a suitcase and travelled. I was gone about two weeks before the feelings came back full force. I returned to hubby to find him with another woman, who he had turned to a year before, as a shoulder to cry on.
I went back to the doctor and said that I had had enough and asked what method of suicide was the least painful. I started to have an "attack" right in her office. She kept me from falling to the floor and laid me on the exam table. She looked in my ears!! After all those years....after losing hubby...it turned out that a wonderful drug called SERC was going to save me!!! It turned out that I had Meniere's Disease ! It starts off with tinnitus,then progresses to "the drops", nausea,fullness in the ears, bedspins, (or standing spins lol ) loss of hearing, etc. The worst part is that, even though I'm slowly going deaf my hearing has improved too much. I know that's hard to understand but it's true,it's part of the disease. Some days things are soooo loud that I can't wait to go deaf. I can hear people breathe from across the room. I can hear the people next door when others cannot. This is a very cruel disease indeed.
It is simply explained as having fluid in the inner ear,however it is not fluids but rather crystals. She was the first doctor to look in my ears. Why did she look? Because she has it too! Things that set it off are: wind in the ears, such as blowdryers, bumping your head, turning your head too fast,jumping,sniffling,water in the ears,changes in altitude ( can't go on a plane) etc. These all cause the crystals to move around and they throw your balance off, which in turn brings on the vomiting.
Speaking of balance...I also have some leg braces that cost me a fortune...one specialist thought that my walking into things and my unbalance was due to bad legs. Ah...if only some other doctor had only looked in my ears back in the 90's...but such is life. I am now with a nice man who understands my plight. He's ok with the knowledge that I'll soon be deaf...he's a guitar player in a heavy metal band so he'll be deaf soon too ! lol
So please, if your doctor suggests that you may have M.S, ask him to check your ears if you have any of the above symptoms.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?